# SDR 17LR20201009001

- Difficulty date: October 9, 2020
- Submitted: October 9, 2020
- Operation: General aviation
- Filed by: Alpha Aircraft Services of America Inc, repair station 17LR247B
- Make and model: Swrngn SA227*
- Aircraft serial: DC861M
- Aircraft time: 13,173 hours, 9,206 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Web
- Part number: 2735002193
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Part time: 13,175 hours, 9,206 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONCE AGAIN IN SEPTEMBER 2017 ALPHA AIRCRAFT REPAIR STATION INDUCTED WHAT WE THOUGHT WAS A SPECIAL HARD LANDING INSPECTION PER OPERATOR WORKSCOPE AND AS WE WERE GAINING ACCESS TO BOTH LT AND RT ENGINE NACELLES TO WING ATTACH AREAS AND KEELSON WEBS FOR LOWER RIB FLANGE CRACK REPAIRS, WITH REF TO METRO 23 CC/DC C-26B STRUCTURAL REPAIR MANUAL FAA APPROVED REPAIRS PER CHAPTER 57-90-10 REPAIR NR 10, WE DISCOVERED APPROX 2 "-3" LONG CRACK AT BOTH INBOARD SPAR CUT-OUT RADIUS'S UNDERNEATH THE LANDING GEAR BRACE SUPPORTS.  WE THEN ENGAGED ENGINEERING GROUP FOR SUBSTANTIATION AND REPAIR METHODS AND PROCEDURES, WHICH IS DETAILED IN AERO-FLITE AEROSPACE ENGINEERING EO SA227-0143.  WILL UPLOAD THESE SUPPORT DOCUMENTS UPON COMPLETION AND ACCEPTANCE OF THIS SDR.
